Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 525–1154
Issue 1, 1–523

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
An open string analogue of Viterbo functoriality

Mohammed Abouzaid and Paul Seidel

Geometry & Topology 14 (2010) 627–718
Abstract

Liouville domains are a special type of symplectic manifolds with boundary (they have an everywhere defined Liouville flow, pointing outwards along the boundary). Symplectic cohomology for Liouville domains was introduced by Cieliebak–Floer–Hofer–Wysocki and Viterbo. The latter constructed a restriction (or transfer) map associated to an embedding of one Liouville domain into another.

In this preprint, we look at exact Lagrangian submanifolds with Legendrian boundary inside a Liouville domain. The analogue of symplectic cohomology for such submanifolds is called “wrapped Floer cohomology”. We construct an A–structure on the underlying wrapped Floer complex, and (under suitable assumptions) an A–homomorphism realizing the restriction to a Liouville subdomain. The construction of the A–structure relies on an implementation of homotopy direct limits, and involves some new moduli spaces which are solutions of generalized continuation map equations.

Keywords
Lagrangian Floer homology
Mathematical Subject Classification 2000
Primary: 53D40
References
Publication
Received: 8 January 2008
Revised: 15 August 2009
Accepted: 12 October 2009
Published: 16 February 2010
Proposed: Yasha Eliashberg
Seconded: Simon Donaldson, Leonid Polterovich
Authors
Mohammed Abouzaid
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Ave
Cambridge MA 02139
USA
Paul Seidel
Department of Mathematics
Massachusetts Institute of Technology
77 Massachusetts Ave
Cambridge MA 02139
USA